# SDR DALA1033619855

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN CABIN FS 817 - RBL 44 -SEAT TRACK IS GOUGED BEYOND LIMITS FITTED AND DRILLED NEW SUBSTITUTE CHANNEL INTO SEAT TRACK AT FS 817 RBL 44 IAW DC9 SRM 53-05 FIG 4A.  TREAT IAW DC9 SRM 51-10-3 PRIMED CHANNEL IAW DC9 SRM 51-10-3.  INSTALLED NEW SUBSTITUTE CHANNEL IAW DC9 SRM 51-30-1.
